Journal of Graph Theory

Cover image for Journal of Graph Theory

May 2008

Volume 58, Issue 1

Pages 1–95

    1. Turán's theorem and k-connected graphs (pages 1–13)

      Nicolas Bougard and Gwenaël Joret

      Version of Record online: 7 JAN 2008 | DOI: 10.1002/jgt.20289

    2. Ore-type degree conditions for a graph to be H-linked (pages 14–26)

      Alexandr V. Kostochka and Gexin Yu

      Version of Record online: 7 JAN 2008 | DOI: 10.1002/jgt.20295

    3. Coupled choosability of plane graphs (pages 27–44)

      Weifan Wang and Ko-Wei Lih

      Version of Record online: 4 JAN 2008 | DOI: 10.1002/jgt.20292

    4. Neighborhood hypergraphs of bipartite graphs (pages 69–95)

      Endre Boros, Vladimir Gurvich and Igor Zverovich

      Version of Record online: 21 JAN 2008 | DOI: 10.1002/jgt.20293